# SDR TWAA9803202

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 98 - RETURN FROM TAXI, THE EMERGENCY LIGHTS CAME ON WITH SWITCH IN ARM POSITION.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK PER MM 33-51-00.  OPERATION WAS NORMAL.  UNABLE TO DUPLICATE.  (M)
